# SDR CALA9801619

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70542
- Make and model: Doug DC-9-32
- Aircraft serial: 47535
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Strap
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN LOWER SUPPORT STRAP OF FORWARD BULKHEAD WALL IN AFT PIT, FS 737.  THE SUPPORT STRAP WAS REMOVED AND A NEW SUPPORT STRAP WAS INSTALLED IAW SRM 51-10-2, 51-10-4, AND 51-10-3.
